# SDR A6WA200340141

- Difficulty date: September 24, 2003
- Submitted: October 22, 2003
- Operation: Air carrier
- Aircraft: N422AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7341
- System (JASC): 2420 · AC Generation System
- Part: Idg
- Condition: Underserviced
- Location: Nr 1 Gen
- Stage of operation: TO
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: C

## Discrepancy

DURNG TAKEOFF, IDG 1 MESSAGE FOLLOWED BY GEN 1 MESSAGE.  SERVICED IDG NR 1 WITH OIL IAW AMM 12-13-24.  (M)
